# SDR SWIA200211224

- Difficulty date: August 4, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 18,033 hours, 15,928 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SILL VERTICAL FLOOR ANGLE CORRODED.  DISCOVERED DURING C-CHECK.  FITTED AND INSTALLED NEW ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13.
